# SDR SWAA2017082915967

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 71,329 hours, 56,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT SIGN BROKEN.  R&R LENS PER SIP.
